# SDR DALA2023062805204

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 74,024 hours, 27,994 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 6709 - ATB/IFSD/DE - FLIGHT RETURNED TO MCI DUE TO LEFT ENGINE FAIL AND SHUTDOWN. CORRECTIVE ACTION: C/W WINDMILL INSPECTION, REPLACED EEC, FCU, FUEL PUMP, PMA STATOR AND ROTOR. PMA HARNESS INSPECTED WITH NO DAMAGE NOTED. INSPECTED PB SENSE LINES AND MANIFOLDS WITH NO FINDINGS.
